# SDR C2XA08IA058

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 15,414 hours, 11,863 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: CS500060D4A
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

MCI - FLIGHT 2212, THE CREW REPORTED A PITOT2 INOP MESSAGE APPEARED DURING APPROACH WITH A BURNING SMELL.  THE AIRCRAFT LANDED AT MCI WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE CURRENT SENSING RELAY FOR PITOT TWO, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
